# SDR ABXA010222

- Difficulty date: May 9, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 65,919 hours, 62,719 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR DOWN AND LOCKED (GREEN) LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE CREW PERFORMED ABNORMAL CHECKLIST AND COMPLETED A GEAR RE-CYCLE.  MAINTENANCE INSPECTED AND CLEANED DEBRIS FROM THE NOSE LANDING GEAR GREEN LIGHT SOCKET.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
